# SDR AU971393

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Spring
- Part number: 756265
- Condition: Broken
- Location: Lt Mlg Door
- Component: Ozone
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOOR ACTUATOR SPRING BROKEN.
